Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Stochastic analysis of mobile agent-based e-shopping
Author: Qu, W.
Shen, H.
Sum, J.
Citation: International Journal of Electronic Business, 2005; 3(3/4):339-355
Publisher: Inderscience Publishers
Issue Date: 2005
ISSN: 1470-6067
Statement of
Wenyu Qu, Hong Shen, John Sum
Abstract: In this paper, we consider the problem of mobile agent-based e-shopping. We analyse the probability of success (the probability that an agent can find the destination shop) and the population growth of mobile agents. We found that though a single mobile agent may act randomly, the behaviour of all mobile agents as a whole has some stochastic properties. Our mathematical analysis provides a way to estimate user satisfaction and network performance. Since there is a trade-off between these two factors, managers can achieve maximum benefits by tuning the relevant parameters in our analysis according to the users' requirements and the characteristics of the network.
Keywords: mobile agents; e-shopping; probability of success; population distribution; e-business; electronic business; agent-based systems; multi-agent systems; user satisfaction; network performance; e-commerce; electronic commerce.
Rights: Copyright © 2005 Inderscience Enterprises Limited
RMID: 0020065582
DOI: 10.1504/IJEB.2005.007277
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.